# SDR YYFA2012F00019

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Engine: Pwa JT8D219
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESENT AT APPROX 3,000 AGL,  ACFT DEPRESSURISED STANDBY,  LOCKOUT LIGHT ILLUMINATED.
